... I get the hot flash too! It's terrible......I feel as if I'm burning alive and then off to the bathroom to throwup or ya know! When that hot flash comes that's when I get very scared and panicy. You're not the only one! ... (8 replies)
... This burning feeling is like a rush going through my veins and unrelated to bowels or cramps, its pure panic. ... (8 replies)
... my whole body gets flushed as you said, and my face actually burns. ... (8 replies)
... Hi Matts Mom,
Oh yes, I can totally relate :dizzy: . That is how I know a panic attack is coming on. I start to feel a flush, kinda like a hot flash, mainly in my upper body. Then soon after that is a trip to the bathroom :rolleyes: . At that point I try to do breathing exercises and talk myself down. Usually doesn't start helping until after 3-4 rounds to the... (8 replies)
... Hi. has anyone else experience burning like through your veins up arms, back, neck, legs, head rushing through your body during a panic attack? ... (8 replies)
... Hi everyone. Today is my second day of Clonazepam (generic for Celexa). I have been taking 10 mg--half of a 20 mg pill. I have to say the side effects already just don't seem worth it for me: jittery, MORE anxious, agitated, faster pulse, burning sensation throughout body (especially in stomach), horrible diarrhea... etc.
I'm waiting to hear back from my psychiatrist to... (8 replies)
... Yea, its a blessing in disguise about not getting the valium. Who knows, I may have gotten addicted and I dont want to rely on anything. Now I take a benadryl before bed. I was trying to not use those either, but I stay up half the night... and feel on edge and jumpy as I lie down and try to go to sleep and I cant stop my racing thoughts about everything I am worried about.
... (8 replies)
... I think with some doctors we have to watch the way we word things maybe....i dunno just taking a guess.I have heard of people going to their doctor and specifically asking for a certain valium or benzo and the doctor either prescribes a different kind or wont even prescribe any.Of course there are some out there addicted so I guess some doctors are leary.I do however think it... (8 replies)
... That is me in a nutshell!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!
Just wanted to say how thankful I am to have found this board. I don't feel so alone anymore.
Hang in there girls!!! (8 replies)
... I get the hot flush rush too ugh its horrible.I can feel perfectly fine and sometimes that is the first thing to happen.Alot of times I feel I have to empty my bowels or well vomit (i know yuck).Anyone could see how one may think this to be something more serious but for me its anxiety/stress probably you as well.
I do know the meds can in some sometimes effect the liver.I am... (8 replies)
... the chest pain, the heart palpitations, the nausea, the burning sensation throughout my body, and the feeling that I was losing control. I worked hard to train myself to experience those symptoms without totally freaking out. ... (4 replies)
... I called and chatted with my Doctor yesterday..........He most definitly says this is what I have.............NOW WHAT??? :confused: I have always had to take a benzo for my panic or I could not function............How do you taper??? People on here say start with a 1/10 decline but for how long? and how do you get 1/10 out of 3 .05 tabs??? Do you taper one pill at a time or... (30 replies)
... If you type in benzo withdrawal on a search you can find many lists of withdrawal symptoms. Here are some symptoms listed below; not everyone gets all of the symptoms it varies, but usually some form of sleep disturbance/insomnia and anxiety/panic along with various other brain and nervous system effects usually appear but will eventually just go away in time if given the... (30 replies)
... Yeah, right now I'm experiencing no appetite, more anxiety, light sleep etc, and a burning feeling throughout my body. ... (4 replies)